MAUDE Adverse Event Report: TILITE ZRA; MANUAL WHEELCHAIR

TILITE ZRA; MANUAL WHEELCHAIR
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer description indicates that the component failure occured at the wheel axle.Customer-provided image does not show axle in focus.Sample has been requested and if received, will be investigated and a follow-up report will be submitted.No root cause identification is possible with the information provided.
 
Event or Problem Description
End user reports that one of the rear wheels came off of her wheelchair.This resulted in her falling, end user's back impacted the axle pin of the wheel.End user's catheter was pulled out as a result of this fall.

Brand Name
ZRA
Common Device Name
MANUAL WHEELCHAIR
Manufacturer (Section D)
TILITE
2701 w court st
pasco WA 99301
Manufacturer (Section G)
TILITE
2701 w court st
pasco WA 99301
Manufacturer Contact
jinay patel
2701 w court st
pasco, WA 99301
5095862413
MDR Report Key22709722
Report Number3032618-2025-00004
Device Sequence Number21060718
Product Code IOR
UDI-Device Identifier00853316008051
UDI-Public(01)00853316008051(11)240618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K990358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown